Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Hello, Is there a remedy for the difficulty breathing and

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4227 Questions
Question
Hello,
Is there a remedy for the difficulty breathing and chest tightening side effects of Xiidra?
Posted Fri, 1 Dec 2017 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 16 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that difficulty breathing and chest tightening are not known adverse effects of Xiidra.

This drug is usually used locally as eye drops. For this reason, it is absorbed minimally and thus its main adverse effects are local (dry irritation, headache, blurring vision, etc..).

Anyway, if stopping this drug improves your situation, it means that you do not tolerate it well. In such case, switching to another therapy would be necessary.

If your complaints persist, I would recommend consulting with your attending physician and performing some tests to investigate for other possible causes underlying your symptoms:

- a chest X ray study and pulmonary function tests
- a resting ECG
- complete blood count, PCR, ESR for inflammation.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor